lambda-Statistical limit points of order beta of sequences of fuzzy numbers

TUNCER A. N. , Babaarslan F.

POSITIVITY, vol.19, no.2, pp.385-394, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1007/s11117-014-0303-7
  • Title of Journal : POSITIVITY
  • Page Numbers: pp.385-394


In this article, we introduce -statistical limit and cluster points of order for sequences of fuzzy numbers. Also, we give some relations between them.